# SDR AALA201706269022

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 13,043 hours, 2,085 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276002
- Part serial: RFM1918
- Condition: Low Pressure
- Location: R4 Door
- Part time: 13,058 hours, 2,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4R DOOR ASSIST BOTTLE LOW. SERVICED DOOR ASSIST BOTTLE.
